# SDR 99ZZZX1479

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 97-24-17, FOUND DISC PACK CRACKED.
